# SDR SWAA2017121118367

- Difficulty date: November 27, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 34,480 hours, 19,940 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A3150
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN CORRODED BETWEEN BS 1016 TO BS 1019, BETWEEN STR 27L TO STR 27R.  REPAIRED SKIN IAW SRM.
